Day Nurse Capsules 20s
SKU : OTCDAYCAP PIP-Code : 76083 EAN : 5000347077814
Day Nurse Capsules relieve the major symptoms of colds, chills and flu during the daytime, including shivers, aches and pains, blocked or runny noses, tickly coughs, sore throats and headaches.
Out of Stock - Manufacturer Cannot Supply
Day Nurse Capsules
Day Nurse Capsules relieve the major symptoms of colds, chills and flu during the daytime, including shivers, aches and pains, blocked or runny noses, tickly coughs, sore throats and headaches. They contains three active ingredients:
- Paracetamol: a painkiller that also reduces your temperature when you have a fever.
- Pseudephedrine hydrochloride: a decongestant which opens the airways, help you breathe more easily.
- Pholocodine: a cough suppressant that helps relieve dry or tickly coughs.
Day Nurse Capsules are suitable for adults and children aged 12 years and over.
Adults and children aged 12 years and over:
- Swallow 2 capsules every 4 hours as needed.
- Do not take more than 8 capsules in 24 hours.
- Do not take more than 3 doses in any 24 hours if you want to take a night-time dose of a paracetamol-containing product at bedtime.
- Do not take for more than 7 days.
- Active Ingredients: Paracetamol 500mg, Pseudoephedrine Hydrochloride 30mg and Pholcodine 5mg.
- Other Ingredients: Sodium Starch Glycollate, Magnesium Stearate (E572), Sodium Lauryl Sulphate, Gelatin and colours Quinoline Yellow (E104), Allura Red (E129), Titanium Dixoide (E171) and Printing Ink: Opacode Black (containing Shellac, Black Iron Oxide (E172), Propylene Glycol (E1520), Ammonium Hydroxide (E527) and N-Butyl Alcohol).
- Do not take anything else containing paracetamol while taking this medicine.
- Do not take with any other cold, flu or decongestant product.
- Do not drive if this product makes you feel dizzy.
- Avoid drinking alcohol while taking this medicine.
- If you have ever had an allergic reaction to paracetamol, pseudoephedrine hydrochloride, pholcodine or to any of the other ingredients.
- If you have high blood pressure or heart disease.
- If you have kidney disease or hyperexcitability.
- If you have difficulty breathing or lung problems.
- If you are taking appetite suppressants or stimulant drugs called amphetamines (sometimes taken to treat ADHD).
- If you tave taken monoamine oxidase inhibitors (MAOIs) (e.g. moclobemide) prescribed for depression in the last 2 weeks.
- If you are under 12 years of age.
- If you are pregnant or breastfeeding, unless your doctor tells you to.
- If you have liver problems.
- If you have asthma, long-term cough or a cough which produces a lot of phlegm.
- If you have an overactive thyroid gland, prostate gland enlargement, an irregular heartbeat, glaucoma, diabetes or phaeochromacytoma.
- If you are due to have an operation.
- If you are taking any prescribed medicines, particularly:
- Digoxin (for heart problems).
- Metoclopramide or domperidone (for nausea or vomiting).
- Colestyramine (to lower blood cholesterol).
- Medicine for high blood pressure.
- Blood thinning drugs (anticoagulants e.g. warfarin).
- Medicines which make you drowsy.
- Medicines for anxiety or to help you sleep.
Next Working Day Delivery as standard for mainland UK orders
Free Click & Collect from Knights Pharmacies across England and Wales (Coming Soon)
NHS and Private Prescriptions delivered straight to your door